# SDR A6WA200360057

- Difficulty date: October 20, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt & Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING DENTED, SPOILERS AND T/E PANEL'S, MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1693-6830005. (M)
